# SDR 04FDEA02883

- Difficulty date: October 7, 2004
- Submitted: October 7, 2004
- Operation: Air carrier
- Aircraft: N68058
- Make and model: Doug DC-10-10F
- Aircraft serial: 46705
- Aircraft time: 49,035 hours, 23,532 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Part number: ALC74291
- Condition: Delaminated
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER 1 EACH PANEL AT STATION XE122 COMPOSITE PANEL AT AFT SPAR TOP SIDE IS DELAMINATED.  REPAIRED PANEL BY FABRICATING AND BONDING NEW OUTER SKIN, INNER SKIN, INNER DOUBLER AND CORE IAW DWG ALC7429 AND EA 8-5510-81439 AND TPS 1001 REV E.  REFERENCE NON-ROUTINE N01578.
